# SDR DALA2025060204230

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 63,007 hours, 28,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 AIRCRAFT SUSTAINED A TAIL STRIKE WHILE LANDING IN LAS AND WAS SUBSEQUENTLY FERRIED TO ATL FOR REPAIR PER ER/A 626376-14 REV. A . THE SUBJECT DAMAGE IS COMMON TO THE SECTION 48 LWR SKINS STA 1720 TO STA 1918.9 BETWEEN STR25L AND STR25R. DAMAGE TO THE SKIN AT STA1720, STA1744, STA1768, AND STA1862 WAS TEMPORARILY ADDRESSED BY A DOUBLER REPAIR PER THE FERRY FLIGHT ER/A 626376- 14 REV. A. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/006 00007 COMPLIED WITH E/RA 626512-14 REV. A. (0995673)
